# SDR REXA2016051600787

- Difficulty date: May 16, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N8907A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7907
- Aircraft time: 25,304 hours, 22,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT STRIP LOOSE.  REINSTALLED PLASTIC COVER ON EMER FLOOR TRACK LIGHTING.
